# SDR SIMA2020040329003

- Difficulty date: March 29, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 34,831 hours, 31,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 13056
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT AND CABIN AT  SEAT 3A  CEILING PANEL EMERGENCY LIGHTS ARE  INOP-C/A-REMOVED AND REPLACED EMERGENCY BATTERY CHARGER ASSY AND EMERGENCY BATTERY ASSY LOCATED IN THE NUMBER 1 POSITION IAW ENVOY 140 AMM 33-50-11, OPS CHECK GOOD. EMERGENCY LIGHTING BATTERY P/N 2013-1A  S/N 103166
